American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 112 found      Go to page: 1 2 3 4

[61] R. R. Simha. The Behnke-Stein theorem for open Riemann surfaces . Proc. Amer. Math. Soc. 105 (1989) 876-880. MR 953748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] E. B. Saff and V. Totik. Behavior of polynomials of best uniform approximation . Trans. Amer. Math. Soc. 316 (1989) 567-593. MR 961628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Bernd Fischer and Lothar Reichel. Newton interpolation in Fej\'er and Chebyshev points . Math. Comp. 53 (1989) 265-278. MR 969487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] John Akeroyd. Point evaluations and polynomial approximation in the mean with respect to harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 575-581. MR 929403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Christopher J. Bishop. Approximating continuous functions by holomorphic and harmonic functions . Trans. Amer. Math. Soc. 311 (1989) 781-811. MR 961619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Thomas Bagby. A Runge theorem for harmonic functions on closed subsets of Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 160-164. MR 938662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ping Tak Peter Tang. A fast algorithm for linear complex Chebyshev approximations . Math. Comp. 51 (1988) 721-739. MR 935074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] András Kroó and E. B. Saff. The density of extreme points in complex polynomial approximation . Proc. Amer. Math. Soc. 103 (1988) 203-209. MR 938669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] M. Papadimitrakis. Best uniform approximation by bounded analytic functions . Proc. Amer. Math. Soc. 103 (1988) 882-886. MR 947674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] F. Pérez-González. $H\sp p$ joint approximation . Proc. Amer. Math. Soc. 102 (1988) 577-580. MR 928983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Eric Hayashi. A maximum principle for quotient norms in $H\sp \infty$ . Proc. Amer. Math. Soc. 99 (1987) 323-327. MR 870794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dmitry Khavinson. Symmetry and uniform approximation by analytic functions . Proc. Amer. Math. Soc. 101 (1987) 475-483. MR 908652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] L. W. Brinn. Analytic functions with prescribed cluster sets . Trans. Amer. Math. Soc. 300 (1987) 681-693. MR 876472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] John P. Coleman and Russell A. Smith. The Faber polynomials for circular sectors . Math. Comp. 49 (1987) 231--241, S1--S4. MR 890264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Joan Verdera. On $C\sp m$ rational approximation . Proc. Amer. Math. Soc. 97 (1986) 621-625. MR 845976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] P. J. de Paepe. Approximation on disks . Proc. Amer. Math. Soc. 97 (1986) 299-302. MR 835885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. L. Levin and D. S. Lubinsky. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly . Trans. Amer. Math. Soc. 293 (1986) 533-545. MR 816308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. S. Lubinsky. Pad\'e tables of a class of entire functions . Proc. Amer. Math. Soc. 94 (1985) 399-405. MR 787881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Lothar Reichel. On polynomial approximation in the complex plane with application to conformal mapping . Math. Comp. 44 (1985) 425-433. MR 777274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Han Lin Chen and Tron Hvaring. Approximation of complex harmonic functions by complex harmonic splines . Math. Comp. 42 (1984) 151-164. MR 725990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information   
View Article: PDF

[85] Martin H. Gutknecht and Lloyd N. Trefethen. Real and complex Chebyshev approximation on the unit disk and interval. Bull. Amer. Math. Soc. 8 (1983) 455-458. MR 693961.
Abstract, references, and article information   
View Article: PDF

[86] D. S. Lubinsky and A. Sidi. Convergence of linear and nonlinear Pad\'e approximants from series of orthogonal polynomials . Trans. Amer. Math. Soc. 278 (1983) 333-345. MR 697078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Roy L. Streit and Albert H. Nuttall. A note on the semi-infinite programming approach to complex approximation . Math. Comp. 40 (1983) 599-605. MR 689476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 112 found      Go to page: 1 2 3 4